# SDR DALA2024041204336

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CRACK DAMAGE WAS FOUND AT DOOR STOP FITTING #7 AT FRAME 20 RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 577234-14AD REV. A. (0289066)
